Sunday, March 7, 2010

Keyword

I'm always surprised by the number of people who show up to my blog because I've talked about Synvisc. If you don't know what that is, it is a synthetic joint fluid. It helps keep me mobile but the last time I had a shot of it I experienced some bizzarro tingling in my feet and hands as well as some swelling. It could have been that I ate all sorts of salty foods and sat in a car all the next day, I'm Slovenian after all, but I wonder if there was something more to it.

I'm going to have to find out though. Currently all the fluid my knee is producing seems to be seeping out the back of the joint into a Bakers Cyst. Ouch. I think it's all the walking I've been doing. I can't believe it has been three months since I saw that guy in December. But in the last three months my baseline of normal has changed and I want to make sure this amount of activity is sustainable. It has to be. I'll take the risk associated with the Synvisc if it means less pain. I keep saying I am going to call on Monday. For real, I am going to call tomorrow about an appointment.

3 comments:

♥ Kenz ♥ said...

Though I don't know anything about the topic, I do think you should call tomorrow. I'm glad you're taking care of yourself...

Sarah said...

March 25th at 3:45. :c)

Laura said...

i've never had this problem, best of luck with the call & appointment